# SDR DALA1130040912

- Difficulty date: April 21, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 62,052 hours, 48,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTIFIED MCC THAT EMERGENCY PATHWAY LIGHTS FOR  ROWS 2C AND 15D ARE INOPERATIVE.  ITEM WAS FORWARDED TO MEL 33-00-24.  ON 04/26/11 ATL, MAINTENANCE FOUND WIRE HARNESS CONNECTOR BROKEN.  REMOVED AND REPLACED WIRE HARNESS FOR 2C.  OPERATION CHECKS GOOD, 15D NO FAULT FOUND.  AIRCRAFT IS OKAY FOR SERVICE.  MCO/PLACARD WAS REMOVED.
